# SDR DALA14020060128

- Difficulty date: March 22, 2014
- Submitted: March 31, 2014
- Operation: Air carrier
- Aircraft: N128DL
- Make and model: Boeing 767332
- Aircraft serial: 24078
- Aircraft time: 80,709 hours, 34,306 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1263
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DAMAGED AT BS 1263 S33L,   MANIFACTURED DOUBLER & FILLER IAW INSTRUCTION OF PRI  AND SRM 53-00-01 C/W ERA 524302-14.
